Search Results

There are 8993 results for: content related to: A hybrid DSMC/Navier–Stokes frame to solve mixed rarefied/nonrarefied hypersonic flows over nano-plate and micro-cylinder

  1. Absorbing boundary conditions: a spectral collocation approach

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 9, 30 July 2013, Pages: 913–936, T. Benacchio and L. Bonaventura

    Article first published online : 4 JAN 2013, DOI: 10.1002/fld.3768

  2. Corrections to ‘H∞ filtering for singularly perturbed nonlinear systems’

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 13, 10 September 2012, Pages: 1537–1542, M. D. S. Aliyu

    Article first published online : 27 JUL 2011, DOI: 10.1002/rnc.1769

  3. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Article first published online : 9 JAN 2012, DOI: 10.1002/fld.3639

  4. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Article first published online : 11 MAR 2014, DOI: 10.1002/mma.2997

  5. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Article first published online : 10 APR 2012, DOI: 10.1002/mma.1602

  6. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3094

  7. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Article first published online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  8. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Article first published online : 5 JUN 2013, DOI: 10.1002/mma.2784

  9. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3920

  10. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Article first published online : 30 DEC 2011, DOI: 10.1002/mma.1583

  11. Design and analysis of a Schwarz coupling method for a dimensionally heterogeneous problem

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 446–465, M. Tayachi, A. Rousseau, E. Blayo, N. Goutal and V. Martin

    Article first published online : 19 MAR 2014, DOI: 10.1002/fld.3902

  12. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Article first published online : 5 MAY 2014, DOI: 10.1002/fld.3913

  13. An accurate anisotropic adaptation method for solving the level set advection equation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 899–922, C. Bui, C. Dapogny and P. Frey

    Article first published online : 24 NOV 2011, DOI: 10.1002/fld.2730

  14. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Article first published online : 12 SEP 2012, DOI: 10.1002/mma.2685

  15. An upwinded state approximate Riemann solver

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 578–602, B. Srinivasan, A. Jameson and S. Krishnamoorthy

    Article first published online : 10 OCT 2011, DOI: 10.1002/fld.2701

  16. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Article first published online : 14 NOV 2013, DOI: 10.1002/fld.3850

  17. Shape optimization for viscous flows by reduced basis methods and free-form deformation

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 646–670, Andrea Manzoni, Alfio Quarteroni and Gianluigi Rozza

    Article first published online : 14 NOV 2011, DOI: 10.1002/fld.2712

  18. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Article first published online : 20 JUN 2012, DOI: 10.1002/mma.2553

  19. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1558

  20. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Article first published online : 15 MAY 2013, DOI: 10.1002/fld.3803